me and my boyfriend had sex 3 days after i used monistat 1. didn't know we were not supposed to. well, afterwards we both started to burn in the genitalia areas. what do we do? how do we get rid of the burning?
i have a question for you. were you and your boyfriend wearing a condom? because im planning on having sex tomorrow and its been my third day since ive taken it. Im wondering if the same thing will happen if he wears a condom or not. But i also heard that monistat 1 breaks down latex.
don't have sex that soon after monistat. that monistat stays up there and continues to work. plus, nothing better when a guy gets that junk on them. if you have sex too soon you are risking the chance of your infection coming back and being worse. moistat does break down latex.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.